# SDR DALA2024061005936

- Difficulty date: June 9, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N853DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31964
- Aircraft time: 26,770 hours, 10,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5607143) EMERGENCY LIGHTS AT SEATS 28DEF - 32DEF TURN OFF AFTER A COUPLE MINS. R/R EMERGENCY LIGHTS BATTERY PACK IAW B737 33-51. OPS CHECK GOOD.
